Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/81088
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Goodness-of-fit tests via characterizations. Special cases
Author: Morris, Kerwin William
Szynal, Dominik
Citation: Journal of Mathematical Sciences, 2013; 191(4):550-567
Publisher: Springer US
Issue Date: 2013
ISSN: 1072-3374
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
K.W. Morris and D. Szynal
Rights: © 2013 Springer Science+Business Media New York
RMID: 0020131990
DOI: 10.1007/s10958-013-1340-7
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.